Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 30, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 5, 2014, 2:51 PM CDT for Okaloosa County, Santa Rosa County, Florida. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2014, 2:51 PM CDT (19:51 UTC)
- Expired
- Apr 5, 2014, 3:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 101 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 3:01 PM CDT | HAIL 1 | 8 Sw Milton, FL | MEASURED SOUTH OF I-10 NEAR AVALON BLVD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
559
WUUS54 KMOB 051951
SVRMOB
FLC091-113-052045-
/O.NEW.KMOB.SV.W.0030.140405T1951Z-140405T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
251 PM CDT SAT APR 5 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
SOUTHERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
* UNTIL 345 PM CDT
* AT 250 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL WAS LOCATED 4 MILES EAST OF PENSACOLA INTERNATIONAL
AIRPORT...OR 5 MILES SOUTH OF MULAT...AND MOVING NORTHEAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
PEA RIDGE... MULAT... FLORIDATOWN...
MILTON... BAGDAD... VALPARAISO...
NICEVILLE... CRESTVIEW...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 19 AND 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DESTRUCTIVE HAIL. PEOPLE
OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3051 8710 3053 8714 3057 8716 3054 8717
3056 8721 3083 8656 3053 8648 3051 8649
3045 8694 3050 8703 3054 8701 3054 8703
3045 8706 3043 8710
TIME...MOT...LOC 1950Z 244DEG 28KT 3049 8714
$$1 follow-up statement
235
WWUS54 KMOB 052009
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
309 PM CDT SAT APR 5 2014
FLC091-113-052045-
/O.CON.KMOB.SV.W.0030.000000T0000Z-140405T2045Z/
OKALOOSA FL-SANTA ROSA FL-
309 PM CDT SAT APR 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHERN SANTA ROSA AND SOUTHERN OKALOOSA COUNTIES...
AT 308 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 5 MILES
SOUTHEAST OF BAGDAD...OR 8 MILES NORTHWEST OF HOLLEY...MOVING
NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BAGDAD... CRESTVIEW...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 26 AND 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DESTRUCTIVE HAIL. PEOPLE
OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3062 8707 3083 8656 3053 8648 3051 8649
3045 8694 3050 8703 3054 8701
TIME...MOT...LOC 2009Z 244DEG 31KT 3056 8695
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:38 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 5, 1:38 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 138 PM CDT SAT APR 5 2014 .AVIATION UPDATE [05.18Z KMOB/KBFM AND KPNS TAF ISSUANCE]...MVFR CIGS ARE EXPECTED TO PERSIST ACROSS THE LOCAL TERMINALS THROUGH THIS AFTERNOON IN THE WAKE OF A COLD FRONT THAT REMAINS STALLED OFFSHORE. RAIN IS EXPECTED TO INCREASE IN COVERAGE ALONG THE COAST LATER THIS AFTERNOON...WITH CONTINUED POTENTIAL FOR LIGHT RAIN SHOWERS OR DRIZZLE THROUGHOUT THE NIGHT. CIGS MAY LOWER TO IFR LEVELS LATE TONIGHT INTO EARLY SUNDAY MORNING...WITH A FEW THUNDERSTORMS POSSIBLE SUNDAY MORNING...AFTER 06.12Z. /22 && .PREV DISCUSSION... /ISSUED 624 AM CDT SAT APR 5 2014/ ..HEAVY RAIN AND SEVERE STORMS WILL BE OF POTENTIAL IMPACT ACROSS THE REGION LATE THIS WEEKEND INTO EARLY MONDAY... SHORT TERM...(TODAY THROUGH MONDAY)...TODAY THROUGH TONIGHT... REGIONAL SURFACE OBSERVATIONS SHOW THAT A COLD FRONT HAS PUSHED OFFSHORE...AND ROUGHLY STRETCHES FROM FAR SOUTHEASTERN LOUISIANA THROUGH OUR NORTHERN GULF MARINE ZONES AS OF 4 AM CDT. THIS BOUNDARY HAS SERVED AS FOCUS FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WELL OFFSHORE EARLY THIS MORNING. THE SCATTERED CONVECTION THAT DEVELOPED OVER SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA LATE LAST EVENING GRADUALLY DISSIPATED...AND RADAR CURRENTLY SHOWS NO ECHOES OVER INTERIOR AREAS...BUT THAT IS EXPECTED TO CHANGE BEGINNING LATER THIS MORNING. THE FRONTAL BOUNDARY WILL REMAIN STALLED OVER THE OFFSHORE WATERS TODAY...WITH NORTHEASTERLY SURFACE FLOW AND SLIGHTLY COOLER TEMPERATURES/LOWER DEWPOINTS FILTERING ACROSS OUR FORECAST AREA BEHIND THIS FEATURE. HOWEVER...A MOIST ZONAL FLOW PATTERN ALOFT WILL PERSIST ACROSS MUCH OF THE CENTRAL GULF COAST REGION TO THE NORTH OF THE BOUNDARY TODAY. AN EMBEDDED SHORTWAVE IMPULSE LIFTING NORTHEASTWARD TOWARD THE REGION WILL RESULT IN INCREASED DEEP LAYER MOISTURE AND LIFT ACROSS MUCH OF THE FORECAST AREA TODAY... ESPECIALLY ACROSS LOCATIONS GENERALLY ALONG AND TO THE SOUTH OF THE U.S. HIGHWAY 84 CORRIDOR. WE THEREFORE EXPECT INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS THESE LOCATIONS LATE THIS MORNING AND THIS AFTERNOON. THE LATEST HIGH RESOLUTION SOLUTIONS CONTINUE TO SHOW THE BEST COVERAGE NEAR THE COAST TODAY WITHIN THE DEEPEST MOISTURE AXIS...AND WE WILL TREND POPS HIGHEST ACROSS THIS AREA. AT LEAST SCATTERED CONVECTION MAY DEVELOP NORTHWARD TOWARD THE HIGHWAY 84 CORRIDOR THIS AFTERNOON. SURFACE LOW PRESSURE WILL DEVELOP IN THE VICINITY OF THE FAR WESTERN GULF/DEEP SOUTH TEXAS VICINITY LATE TONIGHT...WHILE THE ASSOCIATED BOUNDARY OVER THE NORTHERN GULF BEGINS TO LIFT NORTHWARD AS A WARM FRONT OVER THE NORTHERN GULF WATERS THROUGH EARLY SUNDAY MORNING. THE AXIS OF DEEP LAYER MOISTURE ALSO LIFTS NORTHWARD AND BECOMES ORIENTED ACROSS INTERIOR PORTIONS OF THE FORECAST AREA OVERNIGHT. SHORT RANGE SOLUTIONS ARE IN AGREEMENT WITH CONVECTION BECOMING FOCUSED FROM INTERIOR SOUTHEAST MISSISSIPPI AND SOUTHWEST/SOUTH CENTRAL ALABAMA WITHIN THIS AXIS LATE TONIGHT. WE HAVE TRENDED THE HIGHEST POPS /NEAR CATEGORICAL COVERAGE/ AND QPF OVER INTERIOR AREAS TONIGHT. HEAVY RAINS THAT FALL TONIGHT WILL SET THE STAGE FOR POTENTIAL FLOODING PROBLEMS/RIVER RISES AS ADDITIONAL HEAVY RAINS MOVE IN LATE SUNDAY INTO EARLY MONDAY. LATER SHIFTS WILL EVALUATE THE NECESSITY OF A FLASH FLOOD WATCH. /21 SUNDAY...AS THE UPPER SHORTWAVE TROUGH MOVES FROM OVER THE DESERT SOUTHWEST TO OVER THE SOUTHERN PLAINS...IF FORMS A SURFACE LOW OFF THE TX COAST AND MOVES IT NE...TO OVER THE SABINE RIVER BY SUNDAY EVENING. THIS SHIFTS SURFACE WINDS TO SE ACROSS MOST OF THE FA AS THE BOUNDARY OVER THE GULF ORGANIZES INTO A WARM FRONT AND BEGINS TO MOVE INLAND OVER THE LA COAST. ISENTROPIC UPGLIDE PRECIP CONTINUES OVER MAINLY NW-ERN SECTIONS OF THE FA AND POINTS NW. AT THIS POINT...AM NOT EXPECTING SEVERE WEATHER...THOUGH WATER PROBLEMS MAY BEGIN TO SHOW THEIR HEAD. QPF AMOUNTS RUN IN THE 1-1.5 INCH RANGE OVER NW-ERN PORTIONS OF THE FA FOR SUNDAY...AND WITH SOUTHERLY FLOW IN FULL AFFECT...AMOUNTS FOR THE DAY MOST LIKELY WILL GO UP LOCALLY WITH TRAINING TSRA THE CAUSE. SUNDAY NIGHT...AS THE UPPER TROUGH SWINGS EAST ACROSS THE SOUTHERN PLAINS...THE SURFACE LOW ACCELERATES NNE ACROSS THE MISS RIVER VALLEY...DEEPENING AS IT GOES. LOW LEVEL FLOW INCREASES...WITH THE WARM FRONT MOVING NORTH ACROSS THE LOWER MISS RIVER VALLEY...THE WESTERN PORTIONS OF THE SOUTHEASTERN CONUS AS A POST SYSTEM COLD FRONT ORGANIZES. EAST OF THE COLD FRONT...MODELS SOUNDING SHOW INSTABILITY GETTING INTO THE 1000-1500J/KG RANGE AND HELICITIES ABOVE 250 M^2/S^2. SPC HAS PLACED THE ENTIRE FA UNDER A SLIGHT RISK FOR SEVERE WEATHER. ANY STORMS THAT BECOME STRONG TO SEVERE ARE EXPECTED TO CONTAIN DAMAGING WINDS AND LARGE HAIL...WITH A POSSIBILITY OF TORNADOES AS A RESULT. MONDAY...THE UPPER DYNAMICS MOVING ACROSS THE PLAINS GET A NORTHEASTWARD PUSH AS THEY PUSH AGAINST AN UPPER RIDGE ALONG THE EAST COAST. THE SURFACE LOW CONTINUES IS NNE-WARD TREK...AND THE SURFACE FRONT MOVES ACROSS THE FA. THE AREA CLEARS OF PRECIP FROM THE WEST. A CHANCE OF WATER AND SEVERE WEATHER EXISTS INTO EARLY MONDAY MORNING...BUT WITH THE UPPER DYNAMICS MOVING OFF...AND THE SURFACE LOW'S DEEPENING EASING...THE LOW LEVEL FLOW WEAKENS QUICKLY AND THE RISK LESSENS QUICKLY. FOR THE FORECAST...TEMPS ABOVE SEASONAL...WELL ABOVE AT NIGHT ARE IN THE FORECAST. LONG TERM...(MONDAY NIGHT ON)...UNSEASONABLY COOL AIR MOVES OVER THE FA BEHIND THE FRONT. GUIDANCE HAS BEEN CONSISTENTLY ADVERTISING POST- FRONTAL STRATUS AND SHRA OVER MAINLY NORTHERN SECTIONS OF THE FA LATE MONDAY NIGHT THROUGH TUESDAY. TEMPS FALLING INTO THE LOWER 40S OR UPPER 30S IN SOME LOCALITIES ARE LIKELY TUESDAY NIGHT AS WINDS SETTLE AS SURFACE HIGH PRESSURE MOVE OVER AND EAST OF THE FA THROUGH MID WEEK. THE LATTER HALF OF THE WEEK...WITH THE SURFACE HIGH PUSHING TO THE EAST COAST...SOUTHERLY FLOW RETURNS TO THE FA AND MOISTURE LEVELS INCREASE INTO THE WEEKEND. TEMPS ALSO MODERATE UPWARD INTO THE WEEKEND. MARINE...A COLD FRONT HAS PUSHED OFFSHORE EARLY THIS MORNING AND IS EXPECTED TO REMAIN STALLED OVER THE NORTHERN GULF MARINE ZONES THROUGH TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS BOUNDARY TODAY...A FEW OF WHICH COULD BE LOCALLY STRONG. THE BOUNDARY WILL LIFT NORTHWARD AS A WARM FRONT ON SUNDAY AS LOW PRESSURE DEVELOPS OVER THE WESTERN GULF AND TRACKS NORTHEAST INTO THE TENNESSEE VALLEY BY MONDAY MORNING. STRONG TO SEVERE STORMS ARE POSSIBLE OVER THE COASTAL WATERS SUNDAY NIGHT. STRENGTHENING ONSHORE FLOW MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE SUNDAY INTO MONDAY. A COLD FRONT WILL PUSH THROUGH THE MARINE AREA MONDAY NIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT APPEAR LIKELY TUESDAY INTO WEDNESDAY AS STRONG OFFSHORE FLOW AND BUILDING SEAS ARE EXPECTED IN THE WAKE OF THE FRONTAL PASSAGE. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 71 55 71 65 77 / 60 70 80 80 50 PENSACOLA 72 59 70 66 76 / 60 60 60 80 60 DESTIN 72 63 70 67 75 / 60 60 50 80 60 EVERGREEN 69 55 70 64 77 / 30 80 80 80 60 WAYNESBORO 70 52 68 64 72 / 20 90 80 80 30 CAMDEN 70 53 68 63 77 / 20 90 80 90 50 CRESTVIEW 74 56 73 64 76 / 60 60 60 80 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 5, 6:52 AM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 652 AM CDT SAT APR 5 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-061200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 652 AM CDT SAT APR 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE AREA BEACHES TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR THE COAST TODAY AND SPREAD INLAND THROUGH TONIGHT. LOCALLY HEAVY RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE WITH THE HEAVIER SHOWERS AND STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH RISK OF RIP CURRENTS APPEARS TO BE INCREASINGLY LIKELY ALONG THE AREA BEACHES SUNDAY AND SUNDAY NIGHT. NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE REGION SUNDAY THROUGH MONDAY. HEAVY RAINFALL IS EXPECTED TO IMPACT MUCH OF THE AREA THROUGH MONDAY MORNING...WITH POTENTIAL FOR STORM TOTAL RAINFALL AMOUNTS OF 3 TO 5 INCHES...WITH ISOLATED TOTALS OVER 6 INCHES POSSIBLE. THIS HEAVY RAIN EVENT WILL BRING AN INCREASED POTENTIAL FOR FLASH FLOODING ACROSS THE AREA SUNDAY INTO MONDAY... AND A FLASH FLOOD WATCH MAY BECOME NECESSARY ACROSS PORTIONS OF THE REGION. HEAVY RAINS MAY ALSO LEAD TO RISES ALONG MANY AREA RIVERS LATE THIS WEEKEND INTO NEXT WEEK. IN ADDITION TO THE POTENTIAL FOR HEAVY RAINS AND FLOODING...THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE SUNDAY AND SUNDAY NIGHT. THE BEST POTENTIAL FOR SEVERE WEATHER CURRENTLY LOOKS TO BE FROM SUNDAY EVENING INTO EARLY MONDAY MORNING. DAMAGING WINDS...HAIL AND A FEW TORNADOES WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS MAY BE REQUESTED LATE SUNDAY THROUGH MONDAY MORNING. GMZ630>635-650-655-670-675-061200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 652 AM CDT SAT APR 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE COASTAL NORTHERN GULF WATERS TODAY AS OFFSHORE WINDS STRENGTHEN IN THE WAKE OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ONSHORE FLOW WILL STRENGTHEN SUNDAY THROUGH EARLY MONDAY AS AN AREA OF LOW PRESSURE MOVES NORTHEASTWARD TOWARD THE TENNESSEE VALLEY REGION. THE INCREASING WIND SPEEDS AND BUILDING SEAS WILL LIKELY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. A FEW STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY. STRONG OFFSHORE FLOW RETURNS LATE MONDAY THROUGH EARLY WEDNESDAY IN THE WAKE OF A PASSING COLD FRONT...WHICH WILL LIKELY LEAD TO CONTINUED HAZARDOUS CONDITIONS FOR SMALL CRAFT.
In the hours before
Special weather statement, Apr 5, 2:30 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 230 PM CDT SAT APR 5 2014 FLZ002-004-052030- COASTAL ESCAMBIA FL-SANTA ROSA FL- 230 PM CDT SAT APR 5 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 330 PM CDT... AT 229 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MYRTLE GROVE...OR 9 MILES EAST OF LILLIAN...AND MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... PENSACOLA INTERNATIONAL AIRPORT AROUND 240 PM CDT... MULAT AROUND 255 PM CDT... BAGDAD AROUND 305 PM CDT... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 8 AND 42. THE PRIMARY THREAT FROM THIS STORM IS HAIL UP TO PENNY SIZE AND WIND GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Local storm report, Apr 5, 2:36 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
236 PM CDT SAT APR 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 3 SE LILLIAN 30.38N 87.40W
04/05/2014 E0.50 INCH ESCAMBIA FL EMERGENCY MNGR
HAIL COVERING THE GROUND AND ACCOMPANIED BY STRONG
MICROBURST WINDS.
&&
JPThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:40 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 50 min |
| Apr 5, 4:10 PM CDT | Flash Flood Watch | MOB | 43 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.